Skip to content
My WebMD Sign In, Sign Up
My Story:
There is no story for this user right now.

Latest Activity

Filter by:
Includes Expert Content
MEDS made me have a seizure??????? DOCTOR??? ANYON...
lol i say users... that makes it look like heroin or soemthing. HA So ive been away for a...More
Posted by shyalynn
Includes Expert Content
Reply: doc goldburg -- should i stop medication? Anyone e...
thank you dr g.... that does help..im going soon. thank you for your reply!!!
Posted by shyalynn
Includes Expert Content
Reply: doc goldburg -- should i stop medication? Anyone e...
thank you guys... yes my appt is soon ,,, i hope my realtionship can hold out till then More
Posted by shyalynn
Reply: Need Some Comfort * Possible Trigger
hope you are feeling better now! it seems like when it rains it pours IT can only get...More
Posted by shyalynn
Includes Expert Content
doc goldburg -- should i stop medication? Anyone e...
OK ill try to be short.... i started wellbutrin along with my trileptal. I was fine at...More
Posted by shyalynn
Includes Expert Content
Reply: Dr Goldburg......trileptal with a new anti depress...
thank you so much dooctor G!!, yes i have had a few energetic almost ....i dont know how...More
Posted by shyalynn
Reply: I have NO luck.
BOO! i hope you feel better. Take it easy!
Posted by shyalynn
Includes Expert Content
Dr Goldburg......trileptal with a new anti depress...
I just atrted wellbutrin with my trileptal... i seem to be having mood swings .... not...More
Posted by shyalynn
Includes Expert Content
Reply: Bipolar and meds
http://www.drugs.com/drug_interactions.php sometimes i go here and you enter all of...More
Posted by shyalynn
Includes Expert Content
Reply: Bipolar and meds
how is the wellbutrin for you ? I just started the same thing .... how long have you been...More
Posted by shyalynn